# SDR QXEA2023032100045

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 12,764 hours, 8,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION IN SHEAR CLIP AT FR.88 BETWEEN STR. 27-28R. REMOVED AND REPLACED SHEAR CLIP AT FR 88 BETWEEN STR 27-28R SRM 51-40-08. RESTORED SURFACE PROTECTION. APPLIED TOPCOAT AND C.I.C. SRM 51-23-06
